Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("UNICITE SOLUTION")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 4696

  • Page / 188

Export

Selection :

  • and

ON LACK OF UNIQUENESS IN HEAT CONDUCTION THROUGH A SOLID TO SOLID CONTACTCOMNINOU M; DUNDURS J.1980; J. HEAT TRANSFER; USA; DA. 1980; VOL. 102; NO 2; PP. 319-323; BIBL. 15 REF.Article

SEARCH FOR A UNIQUE INCIDENCE MATRIX OF A GRAPH.PROSKUROWSKI A.1974; B.I.T.; DANM.; DA. 1974; VOL. 14; NO 2; PP. 209-226; BIBL. 12 REF.Article

A GENERAL UNIQUENESS THEOREM FOR SOLUTIONS OF STOCHASTIC DIFFERENTIAL EQUATIONS.GARD TC.1976; S.I.A.M. J. CONTROL OPTIMIZ.; U.S.A.; DA. 1976; VOL. 14; NO 3; PP. 445-457; BIBL. 11 REF.Article

EXISTENCE AND UNIQUENESS OF STELLAR EQUILIBRIUM MODELS.PERDANG J.1975; ASTROPHYS. SPACE SCI.; NETHERL.; DA. 1975; VOL. 36; NO 1; PP. 111-135; BIBL. 42 REF.Article

UNICITE DE LA SOLUTION DU PROBLEME DE PREVISION DU TEMPS SUR UNE SPHEREPENENKO VV; RAPUTA VF.1974; IZVEST. AKAD. NAUK S.S.S.R., FIZ. ATMOSF. OKEANA; S.S.S.R.; DA. 1974; VOL. 10; NO 8; PP. 891-894Article

TEOREMI DI UNICITA PER UNE CLASSE GENERALE DI EQUAZIONI FUNZIONALI = THEOREMES D'UNICITE POUR UNE CLASSE GENERALE D'EQUATIONS FONCTIONNELLESPAGANONI L.1972; BOLL. UN. MAT. ITAL.; ITAL.; DA. 1972; VOL. 6; NO 3; PP. 450-461; ABS. ANGL.; BIBL. 11 REF.Serial Issue

ON THE UNIQUENESS QUESTION IN THE PROBLEM OF PHASE RETRIEVAL FROM INTENSITY MEASUREMENTSDEVANEY AJ; CHIDLAW R.1978; J. OPT. SOC. AMER.; USA; DA. 1978; VOL. 68; NO 10; PP. 1352-1354; BIBL. 23 REF.Article

ON UNIQUENESS QUESTIONS IN THE THEORY OF VISCOUS FLOW.HEYWOOD JG.1976; ACTA MATH.; SUEDE; DA. 1976; VOL. 136; NO 1-2; PP. 61-102; BIBL. 1 P. 1/2Article

ON THE UNIQUENESS OF SOLUTIONS IN FINITE ELASTICITY. = UNICITE DES SOLUTIONS EN ELASTICITE FINIEARON M.1975; IST. LOMBARDO, R.C., A; ITAL.; DA. 1975; VOL. 109; NO 2; PP. 424-432; ABS. ITAL.; BIBL. 5 REF.Article

UNICITE DE LA SOLUTION DU PROBLEME AUX LIMITES RELATIF AUX MAREESZALESNYJ VB.1974; IN: CHISLENNYE METODY RASCHETA OKEANICHESKIKH TECHENIJ; NOVOSIBIRSK; VYCHISL. TSENTR; DA. 1974; PP. 53-58; BIBL. 3 REF.Book Chapter

ON THE FUNCTIONAL EQUATION F(X)+SIGMA NI=1GI(YI)=H(T(X.Y1,Y2,*,YN))NG CT.1973; ANN. POLON. MATH.; POLOGNE; DA. 1973; VOL. 27; NO 3; PP. 329-336; BIBL. 8 REF.Serial Issue

SUR UNE CLASSE D'UNICITE DES SOLUTIONS DU PROBLEME CINEMATIQUE INVERSEROMANOV VG.1973; MAT. PROBL. GEOFIZ.; S.S.S.R.; DA. 1973; NO 4; PP. 147-164; BIBL. 1 P.Article

SUR L'UNICITE DE LA SOLUTION DE CERTAINS PROBLEMES INVERSES DE PROSPECTION GRAVIMETRIQUEFILATOV VG.1974; IZVEST. AKAD. NAUK S.S.S.R., FIZ. ZEMLI; S.S.S.R.; DA. 1974; NO 11; PP. 97-101; BIBL. 10 REF.Article

MAXIMUM LIKELIHOOD ESTIMATION WITH THE WEIBULL MODEL.ROCKETTE H; ANTLE C; KLIMKO LA et al.1974; J. AMER. STATIST. ASS.; U.S.A.; DA. 1974; VOL. 69; NO 345; PP. 246-249; BIBL. 14 REF.Article

ON GRAPHS WITH UNIQUE SUBGRAPHS.DESHPANDE MG.1974; J. COMBINATOR. THEORY, B; U.S.A.; DA. 1974; VOL. 17; NO 1; PP. 35-38; BIBL. 1 REF.Article

PROBLEME DE NON-UNICITE DANS LA THEORIE DE LA PLASTICITECHEREPANOV GP.1974; DOKL. AKAD. NAUK S.S.S.R.; S.S.S.R.; DA. 1974; VOL. 218; NO 4; PP. 779-782; BIBL. 1 REF.Article

DEMONSTRATION DE L'UNICITE DE LA SOLUTION DES EQUATIONS D'UN COUPLE STEREOSMIRNOV SA.1980; IZVED. VYSS. UCEBN. ZAVED., GEOD. AEROFOTOS'EMKA; ISSN 0536-101X; SUN; DA. 1980; NO 4; PP. 73-75; BIBL. 2 REF.Article

RELATION ENTRE LA THEORIE INVERSE DE PROPAGATION DES ONDES ET LA VISUALISATION DES CHAMPS D'ONDESALEKSEEV AS; TSIBUL'CHIK GM.1978; DOKL. AKAD. NAUK S.S.S.R.; SUN; DA. 1978; VOL. 242; NO 5; PP. 1030-1033; BIBL. 7 REF.Article

GENERALIZZAZIONE DI UN TEOREMA DI UNICITA VALIDO PER UN PARTICOLARE FLUIDO NON-STOKESIANO = GENERALISATION D'UN THEOREME D'UNICITE VALABLE POUR UN FLUIDE QUI N'EST PAS DE STOKESRICCI BASSETTI A.1977; ATTI ACCAD. SCI. IST. BOLOGNA, SCI. FIS., R.C.; ITA; DA. 1977-1978; VOL. 5; NO 2; PP. 177-181; BIBL. 2 REF.Article

ON THE UNIQUENESS OF SOLUTIONS OF THE STRESS EQUATIONS OF ELASTOSTATICS. = UNICITE DES SOLUTIONS DES EQUATIONS DES CONTRAINTES EN ELASTOSTATIQUESWOJNAR R.1976; ARCH. MECH.; POLAND; DA. 1976; VOL. 28; NO 2; PP. 237-243; BIBL. 5 REF.Article

SUR LA QUESTION D'UNICITE DES SOLUTIONS DU PROBLEME DE CAUCHY D'UN SYSTEME D'EQUATIONS DE PARTICULE BROWNIENNE.OGAWA S.1975; C.R. ACAD. SCI., A; FR.; DA. 1975; VOL. 280; NO 4; PP. 237-239; ABS. ANGL.; BIBL. 2 REF.Article

ON MANY-VALUEDNESS OF THE NEUBER-PAPKOVICH SOLUTION IN TWO-DIMENSIONAL ELASTICITY.GOLECKI JJ.1974; MECH. RES. COMMUNIC.; G.B.; DA. 1974; VOL. 1; NO 2; PP. 85-88; BIBL. 6 REF.Article

UNIQUENESS IN THE FIRST MAXIMUM PROBLEMPTAK V.1983; MANUSCRIPTA MATHEMATICA; ISSN 0025-2611; DEU; DA. 1983; VOL. 42; NO 1; PP. 101-104; BIBL. 11 REF.Article

BASES DES THEORIES D'APPROXIMATION DE CONFIGURATION ET DE RESEAU DES PROBLEMES INVERSES GRAVIMETRIQUESSTRAKHOV VN.1980; GEOL. I GEOFIZ.; SUN; DA. 1980; NO 2; PP. 88-93; ABS. ENG; BIBL. 2 REF.Article

INVERSE PROBLEM FOR A VIBRATING BEAM. = PROBLEME INVERSE POUR UNE POUTRE VIBRANTEBARCILON V.1976; Z. ANGEW. MATH. PHYS.; SCHWEIZ.; DA. 1976; VOL. 27; NO 3; PP. 347-359; ABS. FR.; BIBL. 6 REF.Article

  • Page / 188